# SDR CALA0300205

- Difficulty date: April 21, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N17620
- Make and model: Boeing 737524
- Aircraft serial: 27333
- Aircraft time: 24,058 hours, 12,936 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 252005
- Condition: Blown
- Location: Battery Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE EMERGENCY AISLE PATH LIGHTING INOPERATIVE AT ROW 1AB TO 3AB.  THE BATTERY PACK FUSE WAS FOUND AT FAULT.  THE FUSE WAS REPLACED AND OPERATION OF THE EMERGENCY AISLE PATH LIGHTS CHECKED GOOD.
